MathSciNet Relay Station
MathSciNet bibliographic data
MR2332254 (2008d:47127) 47H10 (47H05)
Wu, Chun-xue; Zhang, Li-juan Fixed points for mean non-expansive mappings. Acta Math. Appl. Sin. Engl. Ser. 23 (2007), no. 3, 489–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement